# SDR HEEA967454

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033554101
- Condition: Corroded
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN UPPER BEARING.
